# SDR AALA202511172511

- Difficulty date: November 16, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 95,897 hours, 12,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141W58601
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO FORWARD CARGO COMPARTMENT DOOR CUTOUT LOWER SILL INNER CHORD BETWEEN STA 466 AND STA 655. REPLACED INNER CHORD PER SRM 51-40-02-0G
